I have had the worst week I think in my life physically this past week. As if FM wasn't enough along with insomnia, now I have been having serious bouts of extreme fatigue (cfs, i suppose), intersital cystitis (new), crushing rib pain and 2 days without any pain meds (needless withdrawal). I haven't slept since Monday. I am having trouble seeing now. Last week I had the second series of shots in my spine for lumbar pain--maybe that is what sent me over the edge. I had to take extra pain med for that experience which left me short 6 pills and no early refills EVER no matter what. ARRRGGGGHHHH............I am so tired. The stupid sleep apnea has turned on me like a wicked dog and I can't use the CPAP because I have this sinus infection I have had for years that won't go away. I am running a slight fever and my estrogen patches are not working so I am alternately sweating and freezing to death. My mouth hurts--all my teeth feel like they are going to fall out.
I see my doctor tomorrow (today)for pain refill and check on what he did to my back. I wonder whether I will be able to drive? Seriously. I am having to blink and close my eyes to see to type this. They feel weird.
There has to be something that will work. Something has to help.
My thoughts are definetly with you. I understand some of what you are going through, pain, tiredness but can't sleep, seeing funny, hot flashes and freezing. I know it feels like life really really sucks right now, and I know this won't really help much, but we are all with you. Do you have someone that'll drive you to the dr. office if you can't drive? I'd drive you if you lived close, I'm in east Texas. Let us know how your dr. appt. goes,I've said a prayer for you.
September, thinking about you and sending healing energy your way. I hope the doc can help. When you see him demand he do something to relieve your pain and discomfort that is what he is being paid for. Take some deep breaths if you can and try to relax to help your pain. We are here for you.
Glojer and Linda, this brings a question up I need to ask. I feel so sorry for September...what a horrible ordeal for her. I've read the rules and know we aren't supposed to talk about certain treatments, meds. and things like that, correct? What do you all do if what your dr. is doing for you is working and you're feeling great...are we not allowed to talk about it?
I don't want to break a single rule on this board, so I need to know what I can say to help someone in this much pain. I've suffered with fibro., and it breaks my heart to see this kind of suffering. Thanks for your guidance!
Saw doc today. He upped my mg for pain med, added a muscle relaxer and a few ambeins to help me get to sleep. I am better somewhat. Doc really cares and that is worth a lot--a whole lot. I am trying to settle down. Thanks for all the comforting words everyone.
I am so relieved to hear that you are feeling better. It is so very hard when everything comes at once.
When it comes to not being without pain meds for a couple of days that would send me on a tailspin. I have had that misfortune before and there is nothing worse than going through withdrawals. Everything that hurt before is going to hurt more and things that were not there before appear. I know that withdrawals affect every single one of our senses. I am sure your eyes were bothering you from this and also from lack of sleep. I feel for you sweetie!
Get some good rest and you will feel better in a day or two. It takes a while for our bodies to heal after going through what you did. You are in my prayers.
Peace and love, Hangin
PS: RaggedyPrim, I believe the best thing to do if you are not sure about posting something is to contact a moderator.
"Compassion can help heal our world"
Thanks, Hangin, I'll do that! Just don't want to do something wrong, since this is obviously a great bunch of warm loving souls! Glad you're feeling better, September...all of you have a restful night!
Gosh, you're going through a lot. I wish I could help, but yes, when it rains, it pours, it seems, everything breaks down or acts up at once.
Can you get something to sleep? That alone must be making your eyes funny and the rest of the stuff just worse.
Sending you a prayer, heart's with you, hang in, and demand help from the doc.